# SDR AALA20031460

- Difficulty date: December 20, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Engine: Pwa JT8D217C
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, C

## Discrepancy

ORD  EN ROUTE ORD-AUS ON TAKEOFF RIGHT ENGINE FAILED AT NOSE ROTATION.  ENGINE SHUT DOWN AND AIRCRAFT RETURNED ORD WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE DUE TO TURBINE BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
